So exactly a year ago I had a miscarriage. 6 months later I found out I was pregnant again and decided not to keep it for personal reason. After my abortion everything seemed normal. I followed there recomendations and didnt have sex till after my follow up visit about 2 weeks later. When I arrived at that visit I was shocked that they really didnt do anything but take my vitals... i thought I was supposed to get an exam or something.. so after the vitals I asked about birthcontrol and said how I didnt like the idea of taking a pill everyday, and thats when she mentioned depo.. and I kinda liked the way it sounded little to no period yada yadda. Well she tells me I can get my first shot that day, so I went ahead with it. But looking back I wish I didnt. I wish i would have allowed myself to have a normal period after my abortion because ive ben bleeding for the past 9 weeks. Sometimes heavy sometimes light. I feel like they messed something up in the surgery and i could be internally bleeding. Its weird im bleeding "on my period" but have never once had a cramp. Felt a sharp pain in my sides once or twice but never thought anything of it.. idk im supposed to get my 2nd depo shot september 2nd.. but im not sure I should I dont wanna bleed anymore!! & im not sure if this I relevant but my left eye has ben twitching occasionally for the past week and a half .. a couple times a day.. weird. Maybe im a hypochondriac... but what do you think .. also ive noticed my blood being kinda stinky..
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 1 answer
Posted 27 Jan 2014 • 2 answers
Posted 14 Jan 2015 • 1 answer
Posted 11 Feb 2015 • 1 answer
Depo-Provera - I first got my shot in jan25 th after having an abortion . I was bleeding on and off?
Posted 1 Apr 2016 • 0 answers